# SDR SWIA202157488

- Difficulty date: March 3, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM MEMBER LOWER ANGLE AT FS621 CRACKED IN THE RADIUS.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED THE CARGO DOOR BEAM MEMBER LOWER ANGLE AT FS 621 IAW CRJ 200 SRM 51-42-21, 51-40-11 AND SKY CARD 51-900-1003 NO WEIGHT CHANGE FORM 337 IS ATTACHED
